MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. MAC VU360 RESTING ECG ANALYSIS SYSTEM; ELECTROCARDIOGRAPH

CRITIKON DE MEXICO S. DE R.L. DE C.V. MAC VU360 RESTING ECG ANALYSIS SYSTEM; ELECTROCARDIOGRAPH
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided ge healthcare investigation is ongoing.A follow-up report will be submitted when the investigation is complete legal manufacturer: hcs tower - (b)(4).
 
Event or Problem Description
The customer alleged a spark and smoke occurred on the cable that runs between the acquisition module (cc14) and the mac vu360 while connected to a patient.There was no patient injury.
 
Additional Manufacturer Narrative
The investigation revealed the user improperly placed the cc14 acquisition module in the holder.Improper placement stressed the cable and damaged it, resulting the internal conductors shorting.This issue was caused by user misuse.

Brand Name
MAC VU360 RESTING ECG ANALYSIS SYSTEM
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
MDR Report Key10546865
Report Number3008729547-2020-00006
Device Sequence Number11060967
Product Code DPS
UDI-Device Identifier00840682125499
UDI-Public01008406821254994
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1